Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On an Equivalent Definition of the Transfinite Diameter

Philip Davis and Henry Pollak
Proceedings of the American Mathematical Society
Vol. 3, No. 1 (Feb., 1952), pp. 152-155
DOI: 10.2307/2032473
Stable URL: http://www.jstor.org/stable/2032473
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On an Equivalent Definition of the Transfinite Diameter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155